# SDR PCAA9700411

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Part number: 87900011001
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A ROUTINE INSPECTION, THE LEFT OIL LINE FROM THE OIL COOLER WAS FOUND CHAFED ON THE LEFT AND RIGHT ENGINES.  FOUND INSTALLATION TO BE PRE MOD 8/0642.  REMOVED AND REPLACED LEFT OIL COOLER LINES ON THE LEFT AND RIGHT ENGINES WITH POST MOD 8/0642 LINES AND COUPLINGS IAW DHC MM, LEAK CHECK GOOD.  A/C RETURNED TO SERVICE.  (M)
